# SDR SWAA2021072132431

- Difficulty date: November 12, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 296 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED ON BS 296.5 AT LEVEL STR 17R RBBL 53 AT PASSENGER CABIN / REPLACED ANGLE LOCATED ON BS 296.5 AT LEVEL STR 17R RBBL 53 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DRAWING 141A8310
